RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 54, Pages 122–134 (Mi iimi386)  

Spectral singularities of solutions to a boundary-value problem for the Fredholm integro-differential equation of the second order with reflection of argument

T. K. Yuldashev

National University of Uzbekistan, ul. Universitetskaya, 4, Tashkent, 100174, Uzbekistan

Abstract: The problems of solvability and construction of solutions to a nonlocal boundary-value problem for the nonlinear second-order nonlinear Fredholm integro-differential equation with a degenerate kernel, integral conditions and reflection of the argument are considered. The method of the degenerate kernel for the Fredholm integral equation is applied and developed for the case of the second-order nonlinear integro-differential equation. The spectral values of the parameters are calculated and the features arising in solving systems of algebraic equations and in determining arbitrary constants are studied. Criteria for the unique solvability of the stated nonlinear problem for regular values of spectral parameters are established. The method of successive approximations and the method of contraction mappings are used. The continuity of the solution of a boundary-value problem with respect to integral data is shown. The condition of smallness of this solution is revealed. For the irregular values of the spectral parameters, the problems of the existence or nonexistence of solutions to the nonlocal boundary-value problem under consideration are studied and solutions of this problem in the case of existence are constructed.

Keywords: integro-differential equation, boundary-value problem, reflection of argument, integral conditions, spectral parameters, solvability.

DOI: https://doi.org/10.20537/2226-3594-2019-54-09

Full text: PDF file (163 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.927.25
MSC: 34A34, 34B08, 34B15, 34D20
Received: 26.07.2019

Citation: T. K. Yuldashev, “Spectral singularities of solutions to a boundary-value problem for the Fredholm integro-differential equation of the second order with reflection of argument”, Izv. IMI UdGU, 54 (2019), 122–134

Citation in format AMSBIB
\Bibitem{Yul19}
\by T.~K.~Yuldashev
\paper Spectral singularities of solutions to a boundary-value problem for the Fredholm integro-differential equation of the second order with reflection of argument
\jour Izv. IMI UdGU
\yr 2019
\vol 54
\pages 122--134
\mathnet{http://mi.mathnet.ru/iimi386}
\crossref{https://doi.org/10.20537/2226-3594-2019-54-09}


Linking options:
  • http://mi.mathnet.ru/eng/iimi386
  • http://mi.mathnet.ru/eng/iimi/v54/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:238
    Full text:109
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020